# SDR GTIA2023060237233

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 14,616 hours, 6,118 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TOD STARTED SMELLING MUSTY ODDOR IT WAS ON AT 10K FEET ISOLATED TO PACK 1-PERFORMED TSM 05-50-00-810-831A AND FOUND PAC 1 TO BE SOURCE. SEE L/P 3071623-2 FOR CORRECTIVE ACTION.
